# SDR FDEA201708252370

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 67,366 hours, 15,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0858
- Condition: Failed
- Location: Emergency Lights
- Part time: 530,528 hours, 1,742 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED WITH EMERGENCY LIGHT BATTERY 1 LOW.   REPLACED THE  POWER  SUPPLY IAW AMM 33-51-01-4, TESTED OK IAW AMM 33-50-00-5. ACFT OK FOR SERVICE.
